MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; TRANSPORT CHAIR, KNOCKDOWN, STEEL

Medline Industries, LP MEDLINE; TRANSPORT CHAIR, KNOCKDOWN, STEEL
Catalog Number MDS808200KD
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the hole on the frame that connects to the wheels is warped/too small to connect the wheels.".
 
Additional Manufacturer Narrative
The customer reported the transport chair was "just taken out box at time of delivery" and that it was received this way with the opening on the frame to attach the wheels warped/too small to connect the wheels.Medline received the sample in new condition and, upon assembly, the folding mechanism operated smoothly, the push handles locked securely into place, and the front casters were able to be properly inserted into their holsters and secured using the hand screws.The investigation results were confirmed for the rear holster and not confirmed for the front holster; the rear wheel assembly could not be inserted into its holster due to bent tubing on both sides, with visible scuffs on the rear leg frame tubing.The damage observed may have occurred during shipping, and the division will monitor complaints through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
TRANSPORT CHAIR, KNOCKDOWN, STEEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
kumar vigrahala
three lakes drive
northfield, IL 60093--275
MDR Report Key50898567
Report Number1417592-2026-51012
Device Sequence Number14959069
Product Code INM
UDI-Device Identifier00888277329983
UDI-Public00888277329983
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS808200KD
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/03/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown